# SDR DALA2017110708024

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 966-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 88.5 BETWEEN BS 966 AND 1098 FOUND CORRODED.  REMOVED THE CORROSION IAW  SRM 51-10-02, REV 105.   THE REWORKED AREA WAS FOUND OUT OF LIMITS. REPAIRED THE SEAT TRACK.
